Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Child has a fracture on foot, leg cramps. Any relation between using potty and cramps?

my son 2 years old, had a fracture on the base of the first metartase of his right foot , and now after we put off the plat (from 3 weeks) he suffer from a cramp in his leg.( in addition he is newly using the potty).are there any relation between using the potty and the cramp? because he stay maybe 30 min on it. or he need exercices for the muscle
Asked On : Sun, 6 Jan 2013
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
As there is plat since 3 weeks there will be restricetd movements of the limb and hence less usage of the muscles and it lead to muscle stiffening and may lead to cramps. And as he is using potty newly because of abnormal positions during sitting to put less weight on the involved limb cramps may occur. Nothing to worry. Encouarege the movements of the toes and muscle groups outside the plat and give calcium supplementation and check the appropriateness of the plat in view to avoid too tight plat.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
thanks for your query,
as told by you your child had fracture for which cast was applied for 3 weeks,generally after this there in weakness in concerned is usually due to disuse atrophy of muscles,and now as he is using pot this can also put stress on his leg as you said he is staying on pot for 30 min,
this problem will go in some time,give him proper nutrition,give him milk.give him food rich in calcium.
in case symptoms persist take him to orthopedician.
your son will be fine
God bless
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor